Hi, I'd like to help you with your question.
It sounds like you might need your medication changed. Changing medications can often have a huge effect on mood. Lamictal is known to stabilize mood but a side effect is blunting of your mood. In other words, it can cause you to have low motivation. Anti depressants also cause an increased appetite so that may also need to be adjusted or changed. Try asking your doctor about Wellbutrin, Effexor and Serzone. These medications either do not cause weight gain, cause very little weight gain and can even cause weight loss. Sometimes it takes many tries before you find a medication that works for you.
When you tried counseling before, did it help? If not, you may want to try again. Sometimes you need to search a little before finding a therapist you feel can help you. Try asking your doctor for a referral. Or you can search on line at http://therapists.psychologytoday.com/rms/.
You mentioned trying church and friends. These are good sources to help you feel better. Try to make plans with church activities and with friends, even if you do not feel like you want to. If you keep trying, it is more likely you will start enjoying yourself more.
Consider exploring your interests through taking on line tests and reading. It may seem simple, but taking the time to find out who you and focusing on yourself will help you get back in touch with what you want to do. You focused so long on surviving, raising your daughter and being there for others, you have moved away from yourself. It is time to reconnect and discover what you want to do. Here are some resources to help:
In the Meantime: Finding Yourself and the Love You Want by Iyanla VanZant
The Nine Rooms of Happiness: Loving Yourself, Finding Your Purpose, and Getting Over Life's Little Imperfections by Lucy Danziger and Catherine Birndorf
Who Am I, Really?: Finding Yourself Along Life's Pathway by Mrs. Katie Estvold
You can find these books on Amazon.com or your local library may have them for you.
I hope this has helped,